Abelian Integrals and Non-generic Turning Points

Huzak, Renato
Rojas Pérez, David
Compartir
In this paper we initiate the study of the Chebyshev property of Abelian integrals generated by a non-generic turning point in planar slow-fast systems. Such Abelian integrals generalize the Abelian integrals produced by a slow-fast Hopf point (or generic turning point), introduced in Dumortier et al. (Discrete Contin Dyn Syst Ser S 2(4):723–781, 2009), and play an important role in studying the number of limit cycles born from the non-generic turning point ​
Este documento está sujeto a una licencia Creative Commons:Reconocimiento (by) Creative Commons by4.0